MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes High impedance (1291); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 3387s-40, lot# va0xc5c, implanted: (b)(6) 2015, product type lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had an out of range impedance at pre-op testing for a routine implantable neurostimulator (ins) change due to elective replacement indicator (eri).The out of range impedance was at the right gpi lead contact 9 and 11.The left lead was stated to be okay, while the right lead had the issue.No environmental/external/patient factors were known that could have led or contributed to the issue.The clinic was informed, although it was noted they might be aware already, as they are not using contact 9 and 11.The surgeon also noticed the right extension was more coiled.The surgeon uncoiled the right extension in to the ins and double checked insertion points, however the impedances at contact 9 (34k) and 11 (high) were still out of range.The issue was stated to be resolved, as the patient was programmed around these to avoid an issue.
 
Additional Manufacturer Narrative
See rr # 3004209178-2020-03691 for all new/subsequent information regarding this event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key9644635
Report Number6000153-2020-00003
Device Sequence Number13963284
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2018
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA0XC5C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."
Patient Age79 YR
Patient Weight61